# SDR DALA2022052403574

- Difficulty date: May 18, 2022
- Submitted: May 24, 2022
- Operation: Air carrier
- Aircraft: N586NW
- Make and model: Boeing 757351
- Aircraft serial: 32987
- Aircraft time: 66,707 hours, 21,951 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5806 AWR. A.A. CORROSION ON FASTENER # 13 AND 17 OF RH ENG DRAG FITTING. CORRECTIVE ACTION: SUMMARY OF NRC 00059:FASTENERS # 13 AND 17 OF RH ENG DRAG FITTING WERE REPLACED UNDER AMDS. (2240051)
